# SDR 20000427SH003

- Difficulty date: March 14, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Pulley
- Part number: S3532EC1
- Condition: Loose
- Location: T/R Drive
- Part time: 2,920 hours
- Component: Oil Cooler Blower Shaft
- Component part number: 407040320101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT RUN-UP FOLLOWING UNRELATED MAINTENANCE, MECHANIC NOTED AIR CONDITIONING COMP STOPPED TURNING WHEN AIR CONDITIONER SYSTEM WAS ACTIVATED.  ACFT WAS SHUT DOWN AND MECH FOUND AIR COND DRIVE PULLEY LOOSE ON OIL COOLER BLOWER SHAFT.  POSSIBLE CAUSE FOR THIS CONDITION WAS LOSS OF TORQUE BETWEEN DRIVE PULLEY FWD OIL COOLER BLOWER BEARING.  DRIVE RING LOCK WAS TIGHT AND SAFTIED.  SUBMITTER RECOMMENDED A POSSIBLE INCREASE IN TORQUE VALUE AND/OR AT THE VERY LEAST, A TORQUE CHECK REQUIREMENT OF 1 TO 5 HOURS AFTER INSTALLATION. (X)
